Health & Household > Health Care > OTC Medications & Treatments > Pain Relievers > Non-Aspirin > Acetaminophen
Equate - Acetaminophen 500 mg, 500 Caplets
Product ID: B00ZED4OUU
Condition: New
Sold Out
Product Description
Equate - Acetaminophen 500 mg, 500 Caplets
- Compare to Tylenol Caplets Active Ingredient.
- Extra Strength.
- Pain Reliever/Fever Reducer.
- For Adults.
- 500 Caplets.
Acetaminophen temporarily relieves minor aches and pains due to headache, the common cold, muscular aches, backache, toothache, premenstrual and menstrual cramps, minor pain of arthritis, and acts as a temporarily reduces fever.
Technical Specifications
Country
USA
Binding
Health and Beauty
Brand
Equate
EAN
0681131078412
IsAdultProduct
0
Label
Wal-Mart Stores, Inc.
Manufacturer
Wal-Mart Stores, Inc.
MPN
04032018_750-WalMart-6.70
PartNumber
04032018_750-WalMart-6.70
Publisher
Wal-Mart Stores, Inc.
Studio
Wal-Mart Stores, Inc.









